# SDR CA140124014

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Cracked
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW DECLARED EMERGENCY, UNABLE TO EXTEND LANDING GEARS TOGETHER WITH A HYDRAULIC FLUID LOSS IN THE NR 2 HYDRAULIC SYS.  MLG SOLENOID SEQUENCE VALVE NR 1 THAT IS CRACKED THAT EMPTIED THE HYDRAULIC NR 2 SYSTEM, THAT AGAIN FORCED TO USE EMERGENCY.
